Galois representations attached to eigenforms with nebentypus

  • Kenneth A. Ribet
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 601)


Modular Form Galois Group Abelian Variety Eisenstein Series Cusp Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Atkin, A. O. L., Lehner, J.: Hecke operators on Γo(m), Math. Ann., 185 (1970), 134–160.MathSciNetzbMATHCrossRefGoogle Scholar
  2. [2]
    Casselman, W.: On some results of Atkin and Lehner, Math. Ann., 201 (1973), 301–314.MathSciNetzbMATHCrossRefGoogle Scholar
  3. [3]
    Deligne, P.: Formes modulaires et représentations l-adiques, Séminaire Bourbaki, 355, Février, 1969. Lecture Notes in Mathematics, 179, Springer, Berlin-Heidelberg-New York, 1971.Google Scholar
  4. [4]
    Deligne, P.: La conjecture de Weil I, Publ. Math. I.H.E.S., 43 (1974), 273–307.MathSciNetGoogle Scholar
  5. [5]
    Deligne, P., Serre, J-P.: Formes modulaires de poids 1, Ann. Scient. Ec. Norm. Sup., 4e série, 7 (1974), 507–530.MathSciNetzbMATHGoogle Scholar
  6. [6]
    Doi, K., Yamauchi, M.: On the Hecke operators for Γo(N) and class fields over quadratic number fields, J. Math. Soc. Japan, 25 (1973), 629–643.MathSciNetzbMATHCrossRefGoogle Scholar
  7. [7]
    Hecke, E.: Mathematische Werke, Vandenhoeck und Ruprecht, Göttingen, 1959.zbMATHGoogle Scholar
  8. [8]
    Katz, N.: Course at Princeton University, 1974–1975.Google Scholar
  9. [9]
    Koike, M.: Congruences between cusp forms and linear representations of the Galois group (to appear).Google Scholar
  10. [10]
    Koike, M.: On certain abelian varieties obtained from new forms of weight 2 on Γo(34) and Γo(35), Nagoya Math. J., 62 (1976), 29–39.MathSciNetzbMATHGoogle Scholar
  11. [11]
    Li, W.-C.: Newforms and functional equations, Math. Ann., 212 (1975), 285–315.MathSciNetzbMATHCrossRefGoogle Scholar
  12. [12]
    Miyake, T.: On automorphic forms on GL2 and Hecke operators, Ann. of Math., 94 (1971), 174–189.MathSciNetCrossRefGoogle Scholar
  13. [13]
    Rankin, R. A.: Contributions to the theory of Ramanujan's function τ(n) and similar arithmetical functions I, II, Proc. Camb. Phil. Soc., 35 (1939), 351–372.MathSciNetCrossRefGoogle Scholar
  14. [14]
    Ribet, K. A.: On l-adic representations attached to modular forms, Inventiones Math., 28 (1975), 245–275.MathSciNetzbMATHCrossRefGoogle Scholar
  15. [15]
    Ribet, K. A.: Galois action on division points of abelian varieties with many real multiplications, Am. J. Math., 98 (1976), 751–804.MathSciNetzbMATHCrossRefGoogle Scholar
  16. [16]
    Schur, I.: Arithmetische Untersuchungen über endliche Gruppen linearer Substitutionen, Gesam. Abhl. I, 177–197. Springer, Berlin-Heidelberg-New York, 1973.Google Scholar
  17. [17]
    Selberg, A.: On the estimation of Fourier coefficients of modular forms, Proc. Sym. Pure Math. VIII, AMS, Providence, 1965.Google Scholar
  18. [18]
    Serre, J-P.: Une interprétation des congruences relatives à la fonction τ de Ramanujan, Séminaire Delange-Pisot-Poitou, 1967–1968, ex. 14.Google Scholar
  19. [19]
    Serre, J-P.: Abelian l-adic Representations and Elliptic Curves, Benjamin, New York, 1968.Google Scholar
  20. [20]
    Serre, J-P.: Congruences et formes modulaires (d'après H.P.F. Swinnerton-Dyer), Séminaire Bourbaki, 416, Juin, 1972. Lecture Notes in Mathematics, 317, Springer, Berlin-Heidelberg-New York, 1973.Google Scholar
  21. [21]
    Serre, J-P.: Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Inventiones Math., 15 (1972), 259–331.zbMATHCrossRefGoogle Scholar
  22. [22]
    Serre, J-P.: Lectures on modular forms of weight 1, Proceedings of the 1975 Durham Conference on Number Theory (to appear).Google Scholar
  23. [23]
    Serre, J-P., Tate, J.: Good reduction of abelian varieties, Ann. of Math., 88 (1968), 492–517.MathSciNetzbMATHCrossRefGoogle Scholar
  24. [24]
    Shimura, G.: Introduction to the Arithmetic Theory of Automorphic Functions, Publ. Math. Soc. Japan, No. 11, Tokyo-Princeton, 1971.Google Scholar
  25. [25]
    Shimura, G.: On elliptic curves with complex multiplication as factors of the Jacobians of modular function fields, Nagoya Math. J., 43 (1971), 199–208.MathSciNetzbMATHGoogle Scholar
  26. [26]
    Shimura, G.: Class fields over real quadratic fields and Hecke operators, Ann. of Math., 95 (1972), 130–190.MathSciNetzbMATHCrossRefGoogle Scholar
  27. [27]
    Shimura, G.: On the factors of the Jacobian variety of a modular function field, J. Math. Soc. Japan, 25 (1973), 523–544.MathSciNetzbMATHCrossRefGoogle Scholar
  28. [28]
    Swinnerton-Dyer, H.P.F.: On l-adic representations and congruences for coefficients of modular forms, International Summer School on Modular Functions, Antwerp, 1972. Lecture Notes in Mathematics, 350, Springer, Berlin-Heidelberg-New York, 1973.Google Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Kenneth A. Ribet
    • 1
  1. 1.Department of Mathematics Fine HallPrinceton UniversityPrinceton

Personalised recommendations